The Annals of Mathematical Statistics

The Relative Efficiency of Some Two-Phase Sampling Schemes

M. P. Singh

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 937-940.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698891

Digital Object Identifier
doi:10.1214/aoms/1177698891

Mathematical Reviews number (MathSciNet)
MR211565

Zentralblatt MATH identifier
0161.38603

JSTOR
links.jstor.org

Citation

Singh, M. P. The Relative Efficiency of Some Two-Phase Sampling Schemes. Ann. Math. Statist. 38 (1967), no. 3, 937--940. doi:10.1214/aoms/1177698891. https://projecteuclid.org/euclid.aoms/1177698891


Export citation